Journal of Graph Theory

Cover image for Journal of Graph Theory

Winter 1982

Volume 6, Issue 4

Pages fmi–fmi, 349–496

  1. Masthead

    1. Top of page
    2. Masthead
    3. Articles
    4. Research Announcement
    1. Masthead (page fmi)

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190060401

  2. Articles

    1. Top of page
    2. Masthead
    3. Articles
    4. Research Announcement
    1. A review of random graphs (pages 349–389)

      Michał Karoński

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190060402

    2. More rotation numbers for complete bipartite graphs (pages 403–411)

      Béla Bollobás and E. J. Cockayne

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190060404

    3. Bounds for the ramsey number of a disconnected graph versus any graph (pages 413–417)

      Ronald J. Gould and Michael S. Jacobson

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190060405

    4. Bipartite graphs with cycles of all even lengths (pages 429–439)

      Edward Schmeichel and John Mitchem

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190060407

    5. A new 5-arc-transitive cubic graph (pages 447–451)

      N. L. Biggs

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190060409

    6. Mean distance for shapes (pages 453–471)

      J. K. Doyle and J. E. Graver

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190060410

    7. Randomly antitraceable digraphs (pages 481–488)

      John Frederick Fink

      Article first published online: 3 OCT 2006 | DOI: 10.1002/jgt.3190060412

  3. Research Announcement

    1. Top of page
    2. Masthead
    3. Articles
    4. Research Announcement

SEARCH

SEARCH BY CITATION